Home

 

Recent Issues

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:2&3 (2009) 379-386 

On the Hamiltonian and Classification Problems for some Families of Split Graphs

Ngo Dac Tan

Abstract.  A graph G=(V,E) is called a split graph if there exists a partition V=I K such that the subgraphs G[I] and G[K] of G induced by I and K are empty and complete graphs, respectively. In this paper, we survey results on the hamiltonian and classification problems for split graphs G with the minimum degree δ(G) |I|-4.

2000 Mathematics Subject Classification: 05C45, 05C75.

Keywords: Split graph, Burkard-Hammer condition, Burkard-Hammer graph, hamiltonian graph, maximal nonhamiltonian split graph.

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013